# SDR SWAA2013040214385

- Difficulty date: March 14, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 6550819
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 0 SPOILER I/B HINGE, I/B HORSE SHOE SEAL DELAMINATED.  REMOVED AND REPLACED SEAL IAW AMM.
